# SDR AALA2020061099001

- Difficulty date: June 7, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 29,227 hours, 3,231 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - EMERGENCY LIGHTS TEST, BUSINESS CLASS BAR, 2ND LIGHT FROM RIGHT INOP.  REPLACED LENS ASSEMBLY PER AMM 33-51-00, OPERATIONAL CHECK GOOD.
